# SDR A6WA200640121

- Difficulty date: March 25, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 7,060 hours, 6,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR WING PLANK HOLE NR 16, WS 303.861 HAS CORROSION AROUND ENTIRE CIRCUMFERENCE .002 INCH-.003 INCH DEEP.   (K)  MAINTENANCE REPAIRED RIGHT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT BY REMOVING CORROSION AND TREATING AREA AT PANEL 650HB, WS 303.861, HOLE NR 16 MAX DEPTH OF REPAIR WAS .003 INCH DEEP BOMBARDIER REO 601R-57-21-030 REV D.  (M)
